# SDR RU3A202001243005

- Difficulty date: January 22, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N88
- Make and model: Cndair CL6002B16
- Aircraft serial: 5588
- Aircraft time: 6,113 hours, 2,421 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Potentiometer
- Condition: Out Of Limits
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL UNSUCCESSFUL RESET.  MAINTENANCE DISCOVERED A POTENTIOMETER ON PDU TO BE OUT OF LIMITS.  POTENTIOMETER WAS REPLACED. NO OTHER ITEMS FOUND.
